# SDR COMA0260277

- Difficulty date: April 23, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 10,971 hours, 11,220 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5801 FLAPS FAILED WHEN SELECTED UP AFTER LANDING.RESET THE FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
